Dr Bryce Kerr

02 9385 7118
9385 7123

LOCATION

School of Mathematics and Statistics
UNSW Sydney
NSW 2052
The Red Centre
Room 5102

  • PUBLICATIONS

Journal articles

Chen C; Kerr B; Mohammadi ALI, 2019, 'A new sum-product estimate in prime fields', Bulletin of the Australian Mathematical Society, vol. 100, pp. 268 - 280, http://dx.doi.org/10.1017/S0004972719000303

Chang MC; Kerr B; Shparlinski IE, 2018, 'On the exponential large sieve inequality for sparse sequences modulo primes', Journal of Mathematical Analysis and Applications, vol. 459, pp. 53 - 81, http://dx.doi.org/10.1016/j.jmaa.2017.10.070

Kerr B, 2018, 'Incomplete gauss sums modulo primes', Quarterly Journal of Mathematics, vol. 69, pp. 729 - 745, http://dx.doi.org/10.1093/qmath/hax059

Kerr B, 2017, 'On the congruence x1x2≡x3x4modq', Journal of Number Theory, vol. 180, pp. 154 - 168, http://dx.doi.org/10.1016/j.jnt.2017.02.012

Kerr B, 2015, 'Incomplete exponential sums over exponential functions', Quarterly Journal of Mathematics, vol. 66, pp. 213 - 224, http://dx.doi.org/10.1093/qmath/hau015

Kerr B, 2015, 'Lower bounds for the Riemann zeta function on short intervals of the critical line', Archiv der Mathematik, vol. 105, pp. 45 - 53, http://dx.doi.org/10.1007/s00013-015-0777-y

Chang MC; Kerr B; Shparlinski IE; Zannier U, 2014, 'Elements of large order on varieties over prime finite fields', Journal de Theorie des Nombres de Bordeaux, vol. 26, pp. 579 - 593, http://dx.doi.org/10.5802/jtnb.880

Kerr B; Shparlinski IE, 2013, 'On the distribution of values and zeros of polynomial systems over arbitrary sets', Journal of Number Theory, vol. 133, pp. 2863 - 2873, http://dx.doi.org/10.1016/j.jnt.2013.02.012

Kerr B, 2013, 'Solutions to polynomial congruences in well-shaped sets', Bulletin of the Australian Mathematical Society, vol. 88, pp. 435 - 447, http://dx.doi.org/10.1017/S0004972713000324